Universidad Complutense de Madrid
E-Prints Complutense

On the very weak solvability of the beam equation

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso (2011) On the very weak solvability of the beam equation. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 105 (1). pp. 167-172. ISSN 1578-7303

[img]
Vista previa
PDF
175kB

URL Oficial: http://www.springerlink.com/content/1578-7303/


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

We get some necessary and sufficient conditions for the very weak solvability of the beam equation stated in terms of powers of the distance to the boundary, accordingly to the boundary condition under consideration. We get a L(1)-estimate by using an abstract result due to Crandall and Tartar. Applications to some nonlinear perturbed equations and to the eventual positivity of the solution of the parabolic problems are also given.


Tipo de documento:Artículo
Palabras clave:boundary; order; distance; respect; Beam equation; Very weak solutions; Accretive operators; Maximum principle
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15036
Depositado:26 Abr 2012 08:02
Última Modificación:20 Abr 2015 11:51

Descargas en el último año

Sólo personal del repositorio: página de control del artículo